# SDR AALA202203118862

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737*
- Aircraft serial: 44450
- Aircraft time: 5,546 hours, 2,207 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Condition: Dirty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT AFT LAVATORY DOOR IS DIFFICULT TO OPEN AND CLOSE. CLEANED BURRS ON OF BOTTOM DOOR TRACK, CLEANED AND LUBRICATED DOOR TRACKS AND HINGES.
